Fully nonlinear integro-differential equations with deforming kernels

Luis Caffarelli, Rafayel Teymurazyan, José Miguel Urbano

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We develop a regularity theory for integro-differential equations with kernels deforming in space like sections of a convex solution of a Monge–Ampère equation. We prove an ABP estimate and a Harnack inequality, and derive Hölder and (Formula presented.) regularity results for solutions.
Original languageEnglish (US)
Pages (from-to)847-871
Number of pages25
JournalCommunications in Partial Differential Equations
Volume45
Issue number8
DOIs
StatePublished - Aug 2 2020
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Fully nonlinear integro-differential equations with deforming kernels'. Together they form a unique fingerprint.

Cite this